# SDR QXEA200500639

- Difficulty date: April 6, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 16,197 hours, 23,304 cycles
- Engine: Pwa PW123D
- Engine time: 16,529 hours, 23,708 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 79821330007
- Part serial: 98034250
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,992 hours, 17,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2156 CLIMB TORQUE WAS APPROXIMATELY 107 PERCENT, NR 2 ENGINE MANUAL CAUTION LIGHT ON CLIMB-OUT, TORQUE INDICATED 124 PERCENT UPON CAUTION LIGHT PULLED POWER BACK IMMEDIATELY.  RAN NR 2 ENGINE MANUAL CHECKLIST.  CAUTION LIGHT EXTINGUISHED, TORQUE BUG RESTORED MOMENTARILY THEN DROPPED BACK DOWN.  ENGINE RAN NORMALLY.  MAINTENANCE REPLACED THE EEC UNIT AND T1 SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
